MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART MRX MONITOR/DEFIB; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART MRX MONITOR/DEFIB; DEFIBRILLATOR
Model Number M3535A
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the heartstart mrx defibrillator/monitor indicating that the battery is showing signs of weakness.There was no patient involvement.
 
Additional Manufacturer Narrative
This report is based on information provided by philips remote service engineer (rse) and has been investigated by the philips complaint handling team.The rse determined that this model is out of support, and the spare parts are no longer available due to end of life.The customer was informed that service could no longer be completed on the unit as the device had reached end of life (eol).The heartstart mrx device and all associated service/support was discontinued on 03-feb-2022.The device remains at the customer site, requiring no further evaluation.Based on the information available and the testing conducted, the cause of the reported problem was not determined.The device is eol.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
HEARTSTART MRX MONITOR/DEFIB
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
syed zaheer
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key25593815
Report Number3030677-2026-100676
Device Sequence Number20293456
Product Code MKJ
UDI-Device Identifier00884838000018
UDI-Public(01)00884838000018
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM3535A
Device Catalogue NumberM3535A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown